Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 147497, 6 pages
http://dx.doi.org/10.1155/2014/147497
Research Article

Bezier Curves for Solving Fredholm Integral Equations of the Second Kind

1Department of Mathematics, Ferdowsi University of Mashhad, Mashhad, Iran
2The Center of Excellence on Modelling and Control Systems (CEMCS), Mashhad, Iran
3Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 10 July 2013; Accepted 11 October 2013; Published 5 January 2014

Academic Editor: Fazal M. Mahomed

Copyright © 2014 F. Ghomanjani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Bloom, “Asymptotic bounds for solutions to a system of damped integro-differential equations of electromagnetic theory,” Journal of Mathematical Analysis and Applications, vol. 73, no. 2, pp. 524–542, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. Holmåker, “Global asymptotic stability for a stationary solution of a system of integro-differential equations describing the formation of liver zones,” SIAM Journal on Mathematical Analysis, vol. 24, no. 1, pp. 116–128, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. A. Abdou, “On a symptotic methods for Fredholm-Volterra integral equation of the second kind in contact problems,” Journal of Computational and Applied Mathematics, vol. 154, no. 2, pp. 431–446, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. K. Forbes, S. Crozier, and D. M. Doddrell, “Calculating current densities and fields produced by shielded magnetic resonance imaging probes,” SIAM Journal on Applied Mathematics, vol. 57, no. 2, pp. 401–425, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. D. Polyanin and A. V. Manzhirov, Handbook of Integral Equations, Chapman & Hall/CRC Press, Boca Raton, Fla, USA, 2nd edition, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. A. Golberg, “The convergence of a collocation method for a class of Cauchy singular integral equations,” Journal of Mathematical Analysis and Applications, vol. 100, no. 2, pp. 500–512, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. V. Kovalenko, “Some approximate methods for solving integral equations for mixed problems,” Journal of Applied Mathematics and Mechanics, vol. 53, no. 1, pp. 85–92, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  8. B. I. Smetanin, “On an integral equation of axisymmetric problems for an elastic body containing an inclusion,” Journal of Applied Mathematics and Mechanics, vol. 55, no. 3, pp. 371–375, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. R. Willis and S. Nemat-Nasser, “Singular perturbation solution of a class of singular integral equations,” Quarterly of Applied Mathematics, vol. 48, no. 4, pp. 741–753, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. I. Frankel, “A Galerkin solution to a regularized Cauchy singular integro-differential equation,” Quarterly of Applied Mathematics, vol. 53, no. 2, pp. 245–258, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. F. Blyth, R. L. May, and P. Widyaningsih, “Volterra integral equations solved in Fredholm form using Walsh functions,” The ANZIAM Journal, vol. 45, pp. C269–C282, 2004. View at Google Scholar · View at MathSciNet
  12. M. H. Reihani and Z. Abadi, “Rationalized Haar functions method for solving Fredholm and Volterra integral equations,” Journal of Computational and Applied Mathematics, vol. 200, no. 1, pp. 12–20, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. B. Datta and B. M. Mohan, Orthogonal Functions in Systems and Control, vol. 9, World Scientific, River Edge, NJ, USA, 1995. View at MathSciNet
  14. H. R. Marzban and M. Razzaghi, “Numerical solution of the controlled duffing oscillator by hybrid functions,” Applied Mathematics and Computation, vol. 140, no. 2-3, pp. 179–190, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Razzaghi and H.-R. Marzban, “A hybrid analysis direct method in the calculus of variations,” International Journal of Computer Mathematics, vol. 75, no. 3, pp. 259–269, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C.-H. Hsiao, “Hybrid function method for solving Fredholm and Volterra integral equations of the second kind,” Journal of Computational and Applied Mathematics, vol. 230, no. 1, pp. 59–68, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Maleknejad and Y. Mahmoudi, “Numerical solution of linear Fredholm integral equation by using hybrid Taylor and block-pulse functions,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 799–806, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Evrenosoglu and S. Somali, “Least squares methods for solving singularly perturbed two-point boundary value problems using Bézier control points,” Applied Mathematics Letters, vol. 21, no. 10, pp. 1029–1032, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. K. Harada and E. Nakamae, “Application of the Bézier curve to data interpolation,” Computer-Aided Design, vol. 14, no. 1, pp. 55–59, 1982. View at Publisher · View at Google Scholar · View at Scopus
  20. G. Nürnberger and F. Zeilfelder, “Developments in bivariate spline interpolation,” Journal of Computational and Applied Mathematics, vol. 121, no. 1-2, pp. 125–152, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Zheng, T. W. Sederberg, and R. W. Johnson, “Least squares methods for solving differential equations using Bézier control points,” Applied Numerical Mathematics, vol. 48, no. 2, pp. 237–252, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. V. Beltran and J. Monterde, “Bézier solutions of the wave equation,” in Computational Science and Its Applications—ICCSA, vol. 3044 of Lecture Notes in Computer Science, pp. 631–640, Springer, Berlin, Germany, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. Cholewa, A. J. Nowak, R. A. Bialecki, and L. C. Wrobel, “Cubic Bezier splines for BEM heat transfer analysis of the 2-D continuous casting problems,” Computational Mechanics, vol. 28, no. 3-4, pp. 282–290, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. C.-H. Chu, C. C. L. Wang, and C.-R. Tsai, “Computer aided geometric design of strip using developable Bézier patches,” Computers in Industry, vol. 59, no. 6, pp. 601–611, 2008. View at Publisher · View at Google Scholar · View at Scopus
  25. A. T. Layton and M. Van de Panne, “A numerically efficient and stable algorithm for animating water waves,” The Visual Computer, vol. 18, no. 1, pp. 41–53, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. J. Wu, “Least squares methods for solving partial differential equations by using Bézier control points,” Applied Mathematics and Computation, vol. 219, no. 8, pp. 3655–3663, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  27. M. Gachpazan, “Solving of time varying quadratic optimal control problems by using Bézier control points,” Computational & Applied Mathematics, vol. 30, no. 2, pp. 367–379, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. F. Ghomanjani and M. H. Farahi, “The Bezier control points method for solving delay differential equation,” Intelligent Control and Automation, vol. 3, no. 2, pp. 188–196, 2012. View at Publisher · View at Google Scholar
  29. G. Farin, Curves and Surfaces for Computer Aided Geometric Design, Academic Press, New York, NY, USA, 1st edition, 1988. View at MathSciNet
  30. F. Ghomanjani, M. H. Farahi, and M. Gachpazan, “Bézier control points method to solve constrained quadratic optimal control of time varying linear systems,” Computational & Applied Mathematics, vol. 31, no. 3, pp. 433–456, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. Y. Q. Shi and H. Sun, Image and Video Compression for Multimedia Engineering, CRC Press, 2000.
  32. W. Rudin, Principles of Mathematical Analysis, McGraw-Hill, 1986.
  33. S. M. Mirzaei, “Homotopy perturbation method for solving the second kind of non-linear integral equations,” International Mathematical Forum, vol. 5, no. 21–24, pp. 1149–1154, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet